# SDR DXTA2024082600313

- Difficulty date: August 23, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N590QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605738
- Aircraft time: 13,806 hours, 10,526 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Counterbalance
- Part number: S31949
- Condition: Damaged
- Location: Zone 800
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: MAIN DOOR HAS NO TENSION WHEN YOU CLOSE IT. SLAMS SHUT. AS A RESULT, THE TRIM ON THE BOTTOM OF THE DOOR IS STARTING TO CRACK. CORRECTIVE ACTION: REMOVED AND REPLACED CABIN ENTRY DOOR COUNTERBALANCE ASSEMBLY AND PERFORMED RIGGING IAW CE-560XL AMM 52-10-03.  OPS CHECK GOOD.
